# SDR FDEA201307221630

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP VANE TEE FITTING "C" MOUNTING HOLE CORROSION.  FOUND EXCEEDED LIMITS IAW SRM 57-50-02, REPAIR 5, FIG 201, REV 53.  REPAIRED IAW EA1-5750-T0301580, PART 1 STEP 1.A.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
